# SDR FDEA2019080281790

- Difficulty date: July 8, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,659 hours, 25,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON L/H OUTER WING SKIN AT PANEL  112N3501.  DAMAGE IS APPROX. BETWEEN WS 813.50 & WS  830.00. DAMAGE AREA IS 16.4IN LENGTH, 13.50  WIDTH.   COMPLIED WITH PART 1 OF  EA F-5710-T0348642.
